# SDR CA010531008

- Difficulty date: April 28, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 53,281 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2400 · Electrical Power System
- Part: Terminal Block
- Part number: 2621TB9
- Condition: Failed
- Location: 317 Bb
- Component: Terminal Block
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING APU WARNING HORN RCCB TRIPPED OFF FOUND 5 WIRES WHERE THE INSULATION WAS BROKEN AND RELATED TERMINAL BUS CHEMICALLY DESTROYED BY SKYDROLL. APU FIRE-EX BOTTLE SQUIB WS INTERMITTENT DUE TO DAMAGE. REPLACED TERMINAL BLOCK AND REPAIRED WIRING AND AREA CLEAN FROM SKYDROLL AND INSPECTED FOR LEAKS. NO LEAKS WERE NOTED, AIRCRAFT RETURNED TO SERVICE. . . . .
